MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA PLI XLK INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA PLI XLK INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158103112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown knee tibial tray component; unknown knee femur component; sigma pli xlk ins 3 12.5 mm tibial insert component; unknown knee patella component; unknown bone cement.
 
Event or Problem Description
It was reported that the patients knee became infected and a wash out was performed.All cemented components were well fixed and no indication of losing was observed.The doctor washed the joint out and swamped the sigma fb insert out with a thicker insert.Doi: unknown dor: (b)(6) 2018; right side.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA PLI XLK INS 3 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7838639
Report Number1818910-2018-68262
Device Sequence Number19417166
Product Code JWH
UDI-Device Identifier10603295062561
UDI-Public10603295062561
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158103112
Device Lot Number8380541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/17/2018
10/02/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/20/2018
10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight91